# SDR UIEA2023111400951

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Nut
- Part number: NSL890RCB12
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FILL PORT ADAPTER NUT WITH GALVANIC CORROSION( ADAPTER NUT WAS REPLACED PER AMM TASK 28-11-01-404-019. NO FURTHER DEFECTS NOTED. )
